# SDR AALA202405063993

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 40,927 hours, 17,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT WING INBOARD FLAP HAS A PUNCTURE AT WS 204. REPAIRED FLAP PER EA 350164A AND SRM 51-70-10-2R-2.
